Volume 12, Issue 1
Numerical Approximation of Viscoelastic Flows in an Elastic Medium

Hyesuk Lee & Shuhan Xu

Int. J. Numer. Anal. Mod., 12 (2015), pp. 125-143.

Published online: 2015-12

Preview Full PDF 794 4573
Export citation
  • Abstract

We study the numerical approximation of a flow problem governed by a viscoelastic model coupled with a one-dimensional elastic structure equation. A variational formulation for flow equations is developed based on the Arbitrary Lagrangian-Eulerian (ALE) method and stability of the time discretized system is investigated. For decoupled numerical algorithms we consider both an explicit scheme of the Leap-Frog type and a fully implicit scheme.

  • Keywords

viscoelastic flow, elastic structure, finite elements.

  • AMS Subject Headings

65M60, 65M12

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAM-12-125, author = {}, title = {Numerical Approximation of Viscoelastic Flows in an Elastic Medium}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2015}, volume = {12}, number = {1}, pages = {125--143}, abstract = {

We study the numerical approximation of a flow problem governed by a viscoelastic model coupled with a one-dimensional elastic structure equation. A variational formulation for flow equations is developed based on the Arbitrary Lagrangian-Eulerian (ALE) method and stability of the time discretized system is investigated. For decoupled numerical algorithms we consider both an explicit scheme of the Leap-Frog type and a fully implicit scheme.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/481.html} }
TY - JOUR T1 - Numerical Approximation of Viscoelastic Flows in an Elastic Medium JO - International Journal of Numerical Analysis and Modeling VL - 1 SP - 125 EP - 143 PY - 2015 DA - 2015/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/481.html KW - viscoelastic flow, elastic structure, finite elements. AB -

We study the numerical approximation of a flow problem governed by a viscoelastic model coupled with a one-dimensional elastic structure equation. A variational formulation for flow equations is developed based on the Arbitrary Lagrangian-Eulerian (ALE) method and stability of the time discretized system is investigated. For decoupled numerical algorithms we consider both an explicit scheme of the Leap-Frog type and a fully implicit scheme.

Hyesuk Lee & Shuhan Xu. (1970). Numerical Approximation of Viscoelastic Flows in an Elastic Medium. International Journal of Numerical Analysis and Modeling. 12 (1). 125-143. doi:
Copy to clipboard
The citation has been copied to your clipboard